Počet záznamů: 1

On weighted critical imbeddings of Sobolev spaces

  1. 1.
    0358297 - MU-W 2012 RIV DE eng J - Článek v odborném periodiku
    Edmunds, D. E. - Hudzik, H. - Krbec, Miroslav
    On weighted critical imbeddings of Sobolev spaces.
    Mathematische Zeitschrift. Roč. 268, 1-2 (2011), s. 585-592 ISSN 0025-5874
    Grant CEP: GA ČR(CZ) GA201/06/0400
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: Sobolev space * critical imbedding * weighted spaces
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 0.749, rok: 2011
    http://www.springerlink.com/content/j5l142u774666l58/

    A characterization of weights which do not change an exponential space up to equivalence of norms is given. Considering radial and non-increasing weights it is shown that there exists no effective weighted improvement of the standard target for the critical imbedding of Sobolev spaces. More generally, this holds also for general Besov and Lizorkin-Triebel spaces.
    Trvalý link: http://hdl.handle.net/11104/0196385
    Název souboruStaženoVelikostKomentářVerzePřístup
    Krbec1.pdf2153 KBVydavatelský postprintvyžádat